Alert archive / California / Wind Advisories in 2016
Wind Advisory 15, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Mar 27, 2016, 11:38 AM PDT. It took effect at Mar 28, 2016, 9:00 AM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2016, 11:38 AM PDT (18:38 UTC)
- In effect from
- Mar 28, 2016, 9:00 AM PDT
- Expired
- Mar 28, 2016, 11:00 PM PDT
- In force
- 14 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
109 WWUS76 KHNX 271838 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1138 AM PDT SUN MAR 27 2016 CAZ095-280245- /O.NEW.KHNX.WI.Y.0015.160328T1600Z-160329T0300Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 1138 AM PDT SUN MAR 27 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM PDT MONDAY. * TIMING...MONDAY MORNING THROUGH MONDAY EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT THROUGH THE TEHACHAPI PASS...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JDB
5 follow-up statements
185 WWUS76 KHNX 280220 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 720 PM PDT SUN MAR 27 2016 CAZ095-281300- /O.CON.KHNX.WI.Y.0015.160328T1600Z-160329T0300Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 720 PM PDT SUN MAR 27 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT MONDAY... * TIMING...MONDAY MORNING THROUGH MONDAY EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT THROUGH THE TEHACHAPI PASS...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
749 WWUS76 KHNX 280407 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 907 PM PDT SUN MAR 27 2016 CAZ098-099-281215- /O.EXB.KHNX.WI.Y.0015.160328T1600Z-160329T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 907 PM PDT SUN MAR 27 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 11 PM PDT MONDAY. * TIMING...MONDAY MORNING THROUGH MONDAY EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT THROUGH MOUNTAIN PASSES ...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-281215- /O.EXT.KHNX.WI.Y.0015.160328T1600Z-160329T0600Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 907 PM PDT SUN MAR 27 2016 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 11 PM PDT MONDAY... * TIMING...MONDAY MORNING THROUGH MONDAY EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT THROUGH MOUNTAIN PASSES ...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RILEY
136 WWUS76 KHNX 281200 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 500 AM PDT MON MAR 28 2016 CAZ095-098-099-282000- /O.CON.KHNX.WI.Y.0015.160328T1600Z-160329T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA... RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE 500 AM PDT MON MAR 28 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM PDT THIS EVENING... * TIMING...MONDAY MORNING THROUGH MONDAY EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT THROUGH AND BELOW THE MOUNTAIN PASSES...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH
443 WWUS76 KHNX 281932 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1232 PM PDT MON MAR 28 2016 CAZ095-098-099-290600- /O.CON.KHNX.WI.Y.0015.000000T0000Z-160329T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA... RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE 1232 PM PDT MON MAR 28 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * TIMING...THE REMAINDER OF THIS AFTERNOON INTO THIS EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT THROUGH AND BELOW THE MOUNTAIN PASSES...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO
438 WWUS76 KHNX 290555 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1055 PM PDT MON MAR 28 2016 CAZ095-098-099-290700- /O.EXP.KHNX.WI.Y.0015.000000T0000Z-160329T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA... RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE 1055 PM PDT MON MAR 28 2016 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... OCCASIONAL WIND GUSTS BETWEEN 25 AND 30 MPH WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS. $$ RILEY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Mar 27, 5:21 AM PDT, 6 hours 17 minutes earlier.
Area forecast discussion, Mar 27, 5:21 AM PDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 521 AM PDT SUN MAR 27 2016 .SYNOPSIS... HIGH PRESSURE WILL CONTINUE TO PROVIDE DRY WEATHER AND ABOVE NORMAL TEMPERATURES TODAY. TEMPERATURES WILL THEN COOL TO A LITTLE BELOW AVERAGE THROUGH MIDWEEK WITH A CHANCE FOR LIGHT SHOWERS...MAINLY OVER THE SIERRA NEVADA. && .DISCUSSION...DRY AND GENERALLY MILD CONDITIONS CONTINUE ACROSS CENTRAL CALIFORNIA WITH JUST SOME HIGH CLOUDS TRACKING OVERHEAD...AS THE RESIDENT UPPER RIDGE IS BEING WEAKENED AND DISPLACED BY A TROUGH CURRENTLY DIGGING INTO THE PAC NW. TEMPERATURES ARE EXPECTED TO REACH AROUND 4-8 DEGREES ABOVE CLIMO AGAIN TODAY. MODEL CONSENSUS IS GOOD AS THE TROUGH IS PROGGED TO DIG SOUTHWARD THROUGH MONDAY AND DEVELOP AN UPPER LOW OVER THE GREAT BASIN AREA BY MONDAY NIGHT/TUESDAY. MOISTURE ASSOCIATED WITH THIS RELATIVELY COLD SYSTEM WILL BE LIMITED...BUT INSTABILITY WILL BE SUFFICIENT TO GENERATE SOME SCATTERED SHOWERS...MAINLY OVER THE SIERRA ZONES. PRECIP WILL BEGIN AS EARLY AS THIS EVENING AROUND YOSEMITE AS THE UPPER TROUGH APPROACHES...THEN SPREADING SOUTHWARD THROUGH TUESDAY AS THE SYSTEM PROGRESSES. THE COLD TEMPERATURES ALOFT WILL LOWER SNOW LEVELS INTO THE UPPER FOOTHILLS BUT THE LIMITED MOISTURE WILL KEEP SNOW ACCUMULATIONS THERE AT MAINLY A DUSTING. HIGHER ELEVATIONS ARE EXPECTED TO GET JUST A FEW INCHES. INCREASING SURFACE PRESSURE GRADIENTS AIDED BY INCOMING UPPER JET ENERGY WILL CREATE STRONG GUSTY WINDS OVER THE MOUNTAINS AND INTO THE KERN COUNTY DESERT AREAS BY MONDAY EVENING. GUSTY WINDS CAN ALSO BE EXPECTED ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY BY MONDAY AFTERNOON. AS THE LOW SLOWLY LIFTS OUT BEGINNING WEDNESDAY A TRAILING TROUGH WILL SLIDE THROUGH CENTRAL CALIFORNIA AND LINGERING SHOWERS SHOULD COME TO AN END BY THURSDAY AS HIGH PRESSURE BEGINS TO REBUILD. THE INCOMING FRONTAL SYSTEM WILL DROP TEMPERATURES TO A FEW DEGREES BELOW EARLY SPRINGTIME AVERAGES BY MONDAY...THEN GRADUALLY RETURNING TO AROUND NORMAL BY MIDWEEK AS THE SYSTEM BEGINS TO DEPART. AFTERNOON HIGHS WILL CONTINUE TO CLIMB TO AS MUCH AS 5-10 DEGREES ABOVE NORMAL BY THE END OF THE WEEK AS THE RIDGE BUILDS IN. .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGHOUT THE CENTRAL CALIFORNIA INTERIOR FOR THE NEXT 24 HOURS. && .AIR QUALITY ISSUES... NONE. && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION AN/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...JEB AVN/FW...DCH SYNOPSIS...JEB WEATHER.GOV/HANFORD
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.